# SDR UPS96420355

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AFT CARGO COMP:  FOUND CRACKS ON FRAME BS 1540 LT AT UPPER FLANGE AT S29 AND S32.  REMOVED DAMAGED SECTIONS FROM FRAME INNERFLANGES AT S29 AND S32, AND REPAIRED FRAME INNERFLANGES IAW SRM 51-40-03, FIG 1.
